# SDR MASA97247

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25137749
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE INSPECTION, AFT EMERGENCY EXIT LOWER 'EXIT' SIGN WAS MISSING LENS.  MAINTENANCE REPLACED THE LENS. AIRCRAFT WAS RETURNED TO SERVICE.  (M)
